# SDR DALA2019011800383

- Difficulty date: January 17, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311011
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0907759) DURING HEAVY CHECK AT AEM, A DENT WAS FOUND AFFECTING THE FUSELAGE SKIN P/N 147A3110-11 BETWEEN BSTA 992 AND BSTA 1006 FROM S-14L TO S-15L. MAINTENANCE REPAIRED DAMAGE PER 574070-14.
